Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Berserker

6 weeks Post-Accutane

Recommended Posts

I finished a second course of accutane 6 weeks ago. It was a long term low dose treatment. About a month after I went off of it, my skin went totally haywire and I had scalp irritation, oily skin, and pimples. I was using Retin-A Micro after I went off Accutane but I stopped using it because it seemed to actually make my skin worse.

Within the past week, my skin has almost totally cleared with only some fade marks from the recent break out and some blackheads on my nose. My skin still seems oily but not nearly as bad. Is this normal? Can I expect my skin to stay clear now and maybe even continue improving, or will I likely start breaking out again and this recent clear up is just a fluke?

Share this post


Link to post
Share on other sites

Sorry to hear that. Are you considering going on a third course of Accutane? Possibly on a higher dose so it has a better chance of being effective?

Share this post


Link to post
Share on other sites

hey...

only 6 weeks and breaking out?

whoaa usually the worst would last 6 months atleast... ummm weird... but yeh go see your Derm about it... all the best!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×